# SDR ASOA201201516

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 20,415 hours, 14,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685-838.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9.0 FROM FS 685 - 838.7 CORRODED.   FOUND SEPARATION TO BE LESS THAN 3" IAW SRM 53-51-49-101-001-A01. REMOVED SEAT TRACK TRACK IAW AMM 53-00-49-000-801-A03.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801 (CONFIG A03)
